In May 2008, I had a calcium scan and a cardiac CT scan. The contrast agent used was Isovue 370. A month before this I did a nuclear stress test with tetrofosmin myoview injections for the stress and rest phase. By the end of May 2008, my eyes began to be dry. My Ophthalmolgist diagnosed me with Sjogren's syndrome when my SS-B test was positive. My Rheumatologist did blood work and my ANA was positive and C-RP was slightly positive (.84) and sed rate was normal. Neither I or anyone in my family has ever had an autoimmune disease. My question, is there anyway that exposure to the myoview or especially the Isovue 370 could have set off an autoimmune inflammatory reaction in my body? It is highly unlikely that this was a coincidence in my opinion. Please do your best to give me a detailed answer as this has me extremely upset. If you can not answer, please direct me to an expert source to get some answers. thank you.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.